# SDR SWAA2022111772398

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 78,892 hours, 46,684 cycles
- System (JASC): 5241 · Galley Doors
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR SLIDE GAUGE NOT COMPLETELY VISIBLE.  REPOSITIONED FWD GALLEY SERVICE DOOR SLIDE IN COMPARTMENT PER MT725-61-06
